Faculty Directory
Simge Kucukyavuz

Associate Professor of Industrial Engineering & Management Sciences

Contact

2145 Sheridan Road
Tech
Evanston, IL 60208-3109

Email Simge Kucukyavuz

Website

Simge's Website


Download CV

Education

Ph.D. Industrial Engineering and Operations Research, University of California, Berkeley, CA

​​​M.S. Industrial Engineering and Operations Research, University of California, Berkeley, CA

B.S. Industrial Engineering, Middle East Technical University, Ankara, Turkey


Research Interests

  • Mixed-integer programming, large-scale optimization, optimization under uncertainty, and their applications

Selected Publications

    • H. Wu and S. Küçükyavuz, A Two-Stage Stochastic Programming Approach for Influence Maximization in Social Networks, Computational Optimization and Applications, 69(3), 563-595, 2018.
    • M. Merakli and S. Küçükyavuz, Vector-Valued Multivariate Conditional Value-at-Risk, Operations Research Letters, 46(3), 300-305, 2018.
    • X. Liu and S. Küçükyavuz, A Polyhedral Study of the Static Probabilistic Lot-Sizing Problem, Annals of Operations Research, 261(1-2), 233-254, 2018.
    • A. Atamtürk, S. Küçükyavuz and B. Tezel, Path Cover and Path Pack Inequalities for the Capacitated Fixed-Charge Network Flow Problem, SIAM Journal on Optimization, 27(3), 1943-1976, 2017.
    • X. Liu, S. Küçükyavuz and N. Noyan, Robust Multicriteria Risk-Averse Stochastic Programming Models, Annals of Operations Research, 259(1), 259-294, 2017.
    • S. Küçükyavuz and N. Noyan, Cut Generation for Optimization Problems with Multivariate Risk Constraints, Mathematical Programming, 159(1), 165-199, 2016.
    • P. Damci-Kurt, S. Küçükyavuz, D. Rajan and A. Atamtürk, A Polyhedral Study of Production Ramping, Mathematical Programming, 158(1), 175-205, 2016.
    • X. Liu, S. Küçükyavuz and J. Luedtke, Decomposition Algorithms for Two-Stage Chance-Constrained Programs, Mathematical Programming, 157(1), 219-243, 2016.
    • M. Zhang and S. Küçükyavuz, Finitely Convergent Decomposition Algorithms for Two-Stage Stochastic Pure Integer Programs, SIAM Journal on Optimization, 24(4), 1933-1951, 2014.
    • D. Gade, S. Küçükyavuz and S. Sen, Decomposition Algorithms with Parametric Gomory Cuts for Two-Stage Stochastic Integer Programs, Mathematical Programming, 144(1-2), 39-64, 2014.